# SDR 2004UALA00818

- Difficulty date: August 31, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 23,943 hours, 3,093 cycles
- Engine: Pwa PW4056
- System (JASC): 7120 · Engine Mount Section
- Part: Hanger Assy
- Condition: Corroded
- Location: Nr 3 Eng Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE AFT MOUNT HANGER PITTED AROUND BOLT HOLE I/B SIDE & O/B SIDE.  NR 3 ENGINE AFT MOUNT REPLACED.
